# SDR HEEA956248

- Difficulty date: December 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8589X
- Make and model: Bell 206L-3
- Aircraft serial: 51487
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Flexure
- Part number: 206033516101
- Condition: Deteriorating
- Location: Transmission
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELASTOMERIC COVERING DETERIORATING.
